MAUDE Adverse Event Report: AUTOSOFT 90; INSET II 60/6 GREY TCAP

AUTOSOFT 90; INSET II 60/6 GREY TCAP
Lot Number UNKNOWN
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.It was reported that the patient had faced bent cannula issue and had high blood glucose levels, which she self-treated with correction boluses.Reportedly, on arrival in the emergency room, the blood glucose level was 500 mg/dl and the health care professional assessed it as dangerous/ life threatening.The patient was in the emergency room for four hours and was given intravenous insulin.The patient still experienced high blood glucose and diabetic ketoacidosis.Subsequently she was admitted to the hospital.During hospitalization, she received intravenous insulin as corrective treatment which resolved the issue.She was admitted for one and a half week and there was no permanent damage to the patient.The infusion set was used for two days.Currently, she was on multiple daily injections.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.This case has a sister complaint pr id: (b)(4), which was also reported.No further information available.

Brand Name
AUTOSOFT 90
Common Device Name
INSET II 60/6 GREY TCAP
MDR Report Key8563407
Report Number3003442380-2019-01124
Device Sequence Number11342736
Product Code FPA
UDI-Device Identifier05705244014305
UDI-Public05705244014305
Combination Product (Y/N)N
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2018
Initial Report FDA Received Date04/30/2019
Patient Sequence Number1